# SDR PIDA06049

- Difficulty date: July 5, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,753 hours, 32,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT INTERIOR OVERHEAD EMERGENCY LIGHTS AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACKS AND LIGHTS CHECK GOOD.
